Bibliographic Database

Found 6 results
Filters: Author is Sivasankari, V  [Clear All Filters]
2017
Karthiyayini, O., and V. Sivasankari, "A new subclass of meromorphic bi-univalent functions associated with linear operator", International Journal of Pure andApplied Mathematical Sciences., vol. 10, issue 2: Research India Publications, pp. 141-146, 2017.
Karthiyayini, O., and V. Sivasankari, "A New Sub-Class of Meromorphic Function", International Journal of Computer & Mathematical Sciences( IJCMS ), vol. 6, issue 7: Seventh Sense Research Group (SSRG), pp. 8-15, 2017.
Karthiyayini, O., and V. Sivasankari, "SUBORDINATION RESULTS FOR A CLASS OF γ-SPIRALLIKE FUNCTIONS", Annals of Oradea University - Mathematics Fascicola, vol. 24, issue 1, pp. 19-24, 2017.
2016
Karthiyayini, O., and V. Sivasankari, "Coefficient Inequality For Some Subclass Of Meromorphic Functions", Advances in Theoretical and Applied Mathematics, vol. 11, issue 3, pp. 275-279, 2016.
2015
Karthiyayini, O., and V. Sivasankari, "New Sub-Classes of Bi-Univalent Functions Defined By Subordination", International Conference on Mathematics, vol. 4, issue 2, Department of Mathematics, University of Kerala, Kerala, pp. 453 - 456, 2015.
Karthiyayini, O., and V. Sivasankari, "New Sub-Classes of Bi-Univalent Functions Defined By Using the Convoluyion Structure", International Journal of Mathematical Archive, vol. 6, issue 12, pp. 57 - 61, 2015.